# SDR MZZA2009111200116

- Difficulty date: November 11, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 33,910 hours, 12,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 645A000458
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BIN BAY 5 AFT END RT CARGO TIE DOWN TRACK CRACK ABOVE BELLFRAME.  REMOVED DAMAGED SECTION OF TIE DOWN RAIL.  INSTALLED SPLICED REPAIR AS PER SRM 53-00-53 QC-0A359.
